CSN Login
Members Online: 13

problem sleeping

MollyMagee
Posts: 5
Joined: Jan 2009

My husband had a terrible night, thrashing around, his feet were jerking, etc...didn't sleep at all. He has been on Temodar for over a year now, MRIs are still ok from reocurrence last year....anyone else have that problem? This is the first time this has happened.Wondering if the tumor is rearing it's ugly head again.

ChristyM
Posts: 38
Joined: Jun 2008

Molly, if you dont mind me asking-what kind of tumor did your husband have? What dosage of temodar (mgs) is he taking?

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network